# SDR HALA20240816227

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 18,006 hours, 3,848 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL L TK PUMP 2 LO PR ECAM IN CRUISE - NO CB POPPED. REMOVED AND REPLACED LEFT WING FUEL PUMP 2 PER AMM 28-21-51. OPS CHECK GOOD, OK TO CONTINUE.
